Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/6053
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÖzbudak, Elif Kurtaran-
dc.contributor.authorÖzbudak, Ferruh-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2021-09-11T15:34:50Z-
dc.date.available2021-09-11T15:34:50Z-
dc.date.issued2011en_US
dc.identifier.issn0925-1022-
dc.identifier.issn1573-7586-
dc.identifier.urihttps://doi.org/10.1007/s10623-010-9461-1-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/6053-
dc.description.abstractWe study a class of authentication codes with secrecy. We determine the maximum success probabilities of the impersonation and the substitution attacks on these codes and the level of secrecy. Therefore we give an answer to an open problem stated in Ding et al. (J Pure Appl Algebra 196:149-168, 2005). Our proofs use the number of rational places of a certain class of algebraic function fields. We determine this number by extending the corresponding results of E. Cak double dagger ak and F. A-zbudak (Finite Fields Appl 14(1):209-220, 2008). Our authentication codes use a map which is not perfect nonlinear in certain subcases. We give an extended and unified approach so that the parameters of our authentication codes are good also when the corresponding map is not perfect nonlinear.en_US
dc.description.sponsorshipTUBITAKTurkiye Bilimsel ve Teknolojik Arastirma Kurumu (TUBITAK) [TBAG-107T826]en_US
dc.description.sponsorshipWe would like to thank the anonymous referee for his/her insightful and helpful comments that improved the presentation of this paper. The second and the third authors were supported by TUBITAK under Grant No. TBAG-107T826.en_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofDesigns Codes And Cryptographyen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectAuthentication codes with secrecyen_US
dc.subjectAlgebraic function fieldsen_US
dc.subjectLinearized polynomialen_US
dc.titleA class of authentication codes with secrecyen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume59en_US
dc.identifier.issue1-3en_US
dc.identifier.startpage287en_US
dc.identifier.endpage318en_US
dc.authorid0000-0002-7575-3272-
dc.authorid0000-0002-1694-9283-
dc.authorid0000-0002-0590-9294-
dc.identifier.wosWOS:000288452200021en_US
dc.identifier.scopus2-s2.0-79953281860en_US
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1007/s10623-010-9461-1-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.